Facebook Pixel
EmpowHER Guest

Had unprotected sex 6 months ago, then took an ecp right away. Had normal menstruation, but currently, having brown discharge in between cycle, hormonal imbalance or std?

By Anonymous April 16, 2015 - 8:31pm
Rate This

After taking nordette as an ecp 6 months ago, I had a normal menstrual cycle. But at times, a week after my period ends, I usually feel breast tenderness. I also monitored my discharge everyday. It was normal, but there were times that it has too much yellowish discharge for a day. Now, it has been 10 days after my period, I am now having a small amount of brown discharge. I'm wondering if it is a cause of std or hormonal imbalance or it is just normal or is it still an effect of the ecp i took 6 months ago?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

This issue would have nothing to do with taking emergency contraception 6 months ago so I think you can rule that out. 

A very yellow or brown discharge could be an indication of an infection so I think it's a good idea that have that seen to so you can at least rule it out. 



April 17, 2015 - 4:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!